# SDR CALA0300279

- Difficulty date: June 2, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 9,429 hours, 3,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHTS AT ROWS 12 - 20ABC FAILED THE BATTERY CAPACITY CHECK.  THE EMERGENCY EXIT LIGHT BATTERY PACKS M1694 AND M1670 WERE REMOVED AND REPLACED IAW MM 33-51-06.
